MathSciNet Relay Station
MathSciNet bibliographic data
MR263804 (41 #8404) 13.60
Nakai, Yoshikazu High order derivations. I. Osaka J. Math. 7 1970 1–27.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement